MathSciNet Relay Station
MathSciNet bibliographic data
MR1305280 32J25 (14G40 32L10 58G26)
Berthomieu, Alain; Bismut, Jean-Michel Quillen metrics and higher analytic torsion forms. J. Reine Angew. Math. 457 (1994), 85–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement